# SDR DHL2005765511

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PIT STRINGER CRACKED STA 675 S-29L.  CUT OUT CRACKED SECTION OF STRINGER AT STA 675 STR 29L.  FABRICATED AND INSTALLED REPAIR STRINGER SECTION 20-5/8" FROM BAC1498-132 AND 5" FROM BAC1498-144 IAW B727 SRM 53-10-3 FIG 1.
